# SDR 2002UALA01300

- Difficulty date: August 12, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 70,620 hours, 18,269 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 60,679 hours, 15,916 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 810641
- Part serial: 8106410145
- Condition: Failed
- Location: Rt Engine
- Part time: 24,639 hours, 7,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL FILTER MESSAGE DISPLAYED.  RIGHT ENGINE SHUTDOWN BEFORE LANDING.  FAILURE OF THE NUMBER THREE BEARING.  ENGINE WAS 85 HOURS TSO.  FAILURE BEING INVESTIGATED BY ENGINE OVERHAUL OSV AND BEARING OSV.
